International Journal of Theoretical Physics

, Volume 40, Issue 8, pp 1511–1523

Finslerian N-Spinors: Algebra

  • A. V. Solov'yov
  • Yu. S. Vladimirov
Article

DOI: 10.1023/A:1017513713244

Cite this article as:
Solov'yov, A.V. & Vladimirov, Y.S. International Journal of Theoretical Physics (2001) 40: 1511. doi:10.1023/A:1017513713244

Abstract

New mathematical objects called Finslerian N-spinors are discussed. The Finslerian N-spinor algebra is developed. It is found that Finslerian N-spinors are associated with an N2-dimensional flat Finslerian space. A generalization of the epimorphism SL(2, ℂ) → O+(1, 3) to a case of the group SL(N,ℂ) is constructed. Particular examples of Finslerian N-spinors for N = 2, 3 are considered in detail.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • A. V. Solov'yov
    • 1
  • Yu. S. Vladimirov
    • 1
  1. 1.Division of Theoretical Physics, Faculty of PhysicsMoscow State UniversityMoscowRussia

Personalised recommendations